# SDR DALA2023072105890

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 69,850 hours, 32,494 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3269 - ATO - AT LESS THAN 5 KNOTS DUE TO F/CTL SEC 2 FAULT ECAM MSG. CORRECTIVE ACTION: RESET PER QRH AND REINITIATED TAKEOFF CONFIGURATION WITH NO FAULTS. OK TO CONTINUE. (4954538)
